MathSciNet Relay Station
MathSciNet bibliographic data
MR1252071 11C08 (11Y35 12D10)
Odlyzko, A. M.; Poonen, B. Zeros of polynomials with $0,1$ coefficients. Enseign. Math. (2) 39 (1993), no. 3-4, 317–348.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement